# SDR AALA200810008

- Difficulty date: October 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CORNER OF WINDOW PAN IS CRACKED AT STATION 1041 LEFT SIDE.  INSTALLED DOUBLER PER AARD 53-10-00-25.
